# SDR ASAA2022042138097

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,562 hours, 12,114 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 233A3201302
- Part serial: F03786
- Condition: Faulty
- Location: Flight Deck
- Part time: 42,564 hours, 12,115 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RH WINDOW HEAT SYSTEMS INOP. GROUNDED - YES. REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE P5-9 PER B737-800 AMM 30-41-41. PITOT PROBE, AOA SENSOR, AND TAT PROBE HEATER SYSTEM TEST NORMAL.
